MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC CARDINAL HEALTH; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

CARDINAL HEALTH 200, LLC CARDINAL HEALTH; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 8884720205E
Medical Device Problem Code Unintended Deflation (4061)
Health Effect - Clinical Codes Fever (1858); Unspecified Infection (1930); High White Blood Cell Count (4594)
Type of Reportable Event Serious Injury
Event or Problem Description
The customer reported during patient admission, they underwent laparoscopic procedures including g [gastric] tube placement, diagnostic laparoscopy, and cholecystectomy.A ct scan revealed that the end of the g tube could not be identified.Subsequent attempts by the surgical team to deflate the balloon were unsuccessful, indicating a possible rupture.This complication likely led to the symptoms of increasing wbc, fevers, and positive blood cultures, suggestive of tube feeds potentially entering the abdomen.The compromised balloon necessitates a surgical replacement of the g tube.
 
Additional Manufacturer Narrative
Additional product code: pif.An investigation is currently underway.Upon completion the results will be forwarded.
 
Additional Manufacturer Narrative
A device was not returned for evaluation; therefore, the affected product could not be evaluated to confirm the reported failure mode.The device history record could not be reviewed as no lot information was provided within the complaint.Prior to a lot¿s release, the lot must be deemed acceptable by passing inspections that are based on a valid sampling plan.During production, inspectors routinely examine a statistical sample both physically and visually.A gemba on-site inspection of the manufacturing process was carried out.All processes were reviewed and their correct operation was verified.No abnormal conditions were found that could continue to trigger the reported condition.Due to the lack of evidence and the inability to analyze the sample, a root cause related to the product, manufacturing process, or design could not be identified.The appropriate internal personnel has been notified of the complaint for awareness purposes.In addition, a supplier corrective action request has been sent to the supplier to address the reported condition through a more robust investigation.¿ we will continue to monitor related reports to determine if additional actions are necessary.

Brand Name
CARDINAL HEALTH
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key24709468
Report Number1423537-2026-00087
Device Sequence Number14955700
Product Code KNT
UDI-Device Identifier10192253068801
UDI-Public(01)10192253068801
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K180622
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 04/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model Number8884720205E
Device Catalogue Number8884720205E
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/30/2026
Supplement Report FDA Received Date04/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown